# SDR DALA2025123009511

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 83,986 hours, 11,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 64 FWD SIDE. STRINGER 2R NOTED WITH TOOLING DAMAGE ON INBD UPPER RADIUS OF STRINGER.   REPAIRED PER SRM 51-73-00. (1376066)
